# SDR FDEA201208243158

- Difficulty date: August 24, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53612536200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR11 TO FR12 WEB DAMAGED.  REMOVED DAMAGED WEB IAW SRM 51-40-21 PARA 6.   FABRICATED NEW WEB IAW DWG A53612536. INSTALLED NEW WEB AT FR 12A TO FR 14 STA Y953   IAW SRM 51-40-21 PARA 7. REPROTECTED ALL PARTS IAW SRM 51-21-10   AND 51-75-10.
